# SDR SWAA2023071166328

- Difficulty date: June 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE FITTING LOC BTW FIN STA 132.2 AT FIN STA 150.6 AT VERTICAL STABILIZER 2023-365589<[01] REPLACED HOUSING ASSY -BEARING OF STANDBY RUDDER POWER CONTROL UNIT IAW B737-700 SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801.SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED HOUSING ASSY -BEARING OF STANDBY RUDDER POWER CONTROL UNIT IAW B737-700 SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801;AMM 27-21-24-400-801.SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED HOUSING ASSY -BEARING OF STANDBY RUDDER POWER CONTROL UNIT IAW B737-700 SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801;AMM 27-21-24-400-801.SEE INDIVIDUAL SIGN OFF BELOW. RII
